Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0101 - Pure Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8437

Title: Oscillation in linear neutral differential systems with several delays
Authors: Weng, Peixuan
Gopalsamy, Kondalsamy
Issue Date: 2004
Citation: Gopalsamy, K. & Weng, P., 2004. Oscillation in linear neutral differential systems with several delays. Bulletin of The Institute of Mathematics Academia Sinica, 32(3), 195-205.
URI: http://hdl.handle.net/2328/8437
ISSN: 0304-9825
Appears in Collections:0101 - Pure Mathematics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback